# SDR DL72W981016

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2811W
- Make and model: Boeing 727247
- Aircraft serial: 20649
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: S-Duct
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET DUCT INTERNAL UPPER S-DUCT CRACKED AT 9 O'CLOCK AT STA 1151.  BLENDED AREA AND DYE CHECKED AND TREATED AND PAINTED AREA, NO MORE CRACKS WERE FOUND.  ALL WORK PERFORMED PER ERA 331669-14 OK PER PRI 331669-14.C/W ERA 33169-14.
